MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 4 8MM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 4 8MM; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL UKA TIB BEA-RING TRL SZ 4 8MM
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems (b)(4) that during a case, a tibial bearing trial, ar-601-tbd8, cracked.The trial was replaced and the case was completed with no adverse effect to the patient.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged, ar-601-tbd8, tibial bearing trial, was received for investigation.Visual evaluation noted that the device had cracked.A fragment that had broken off was returned for investigation.Functional testing was not performed due to the damage to the device.The most likely cause is attributed to wear and tear due to repeated use of the device with blunt force.The manufacturing date is 2012.

Brand Name
IBAL UKA TIB BEA-RING TRL SZ 4 8MM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18579486
Report Number1220246-2024-00527
Device Sequence Number18193512
Product Code HWT
UDI-Device Identifier00888867037625
UDI-Public00888867037625
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA TIB BEA-RING TRL SZ 4 8MM
Device Catalogue NumberAR-601-TBD8
Device Lot Number8791201
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer08/29/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown